# SDR 95ZZZX1950

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC728B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2722093105
- Condition: Cracked
- Location: Fs 189.06
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING AN INSPECTION, MECHANICS REPAIRED A .500 INCH CRACK TO FUSELAGE FRAME AT FS 189.06 IAW FAC 53-9-20, REPAIR NR 20.
